10 doctors weighed in:
I take warfarin and thyrnxine and metformin tablets daily, what side effects could I expect?
10 doctors weighed in

Dr. Ed Friedlander
Pathology
6 doctors agree
In brief: None?
Thyroxine rightly used has no side effects.
Metformin is generally well-tolerated but may make you feel strange; i'm told no 2 people have the same effects. Coumadin (warfarin) may make you bruise more easily and you should avoid tackle football, but if you bloodwork stays good, you will probably experience no side effects. Glad you're proactive about your health.

In brief: None?
Thyroxine rightly used has no side effects.
Metformin is generally well-tolerated but may make you feel strange; i'm told no 2 people have the same effects. Coumadin (warfarin) may make you bruise more easily and you should avoid tackle football, but if you bloodwork stays good, you will probably experience no side effects. Glad you're proactive about your health.
Dr. Ed Friedlander
Dr. Ed Friedlander
Thank
Dr. Jennie Law
Internal Medicine - Endocrinology
3 doctors agree
In brief: Minimal if any
Agree withdr friedlander, also add that if you have taken metformin for more than 4 weeks and haven't had any disconcerting symptoms, it is unlikely to cause you any problems.
Most common side effect from metformin is loose stools, but that goes away after the first few weeks, if it happens at all. Thyroxine, at the correct dose, rarely causes any side effects.

In brief: Minimal if any
Agree withdr friedlander, also add that if you have taken metformin for more than 4 weeks and haven't had any disconcerting symptoms, it is unlikely to cause you any problems.
Most common side effect from metformin is loose stools, but that goes away after the first few weeks, if it happens at all. Thyroxine, at the correct dose, rarely causes any side effects.
Dr. Jennie Law
Dr. Jennie Law
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors